# SDR REXA2019043001524

- Difficulty date: April 3, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Intercostal
- Part number: 6003512859
- Condition: Dented
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT DOOR CTR INTERCOSTAL DAMAGED.   REMOVED DAMAGE AFT EQUIPMENT COMPARTMENT DOOR INTERCOSTAL INSTALLED NEW INTERCOSTAL I.A.W. CRJ-200 SRM 51-42-06  AAR SM 107
